# SDR 06FDEA0255

- Difficulty date: January 18, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N568FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47827
- Aircraft time: 67,302 hours, 21,415 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRPLANE'S MODIFICATION FROM P TO F/ACF FOUND:  STA 1248-1256 RT SIDE, EXISTING REPAIR ON JAMB DOOR STR 27-25.  REPAIR MEETS SRM 53-50-00 FIG 19 CRITERIA, BUT MUST BE ADDED 2EA RIVETS IAW SRM 53-50-00 FIG 19 SH 1.
